Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Monomial regular sequences


Author: Jeffrey Mermin
Journal: Proc. Amer. Math. Soc. 138 (2010), 1983-1988
MSC (2010): Primary 13F20
Published electronically: February 2, 2010
MathSciNet review: 2596033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study Hilbert functions of ideals containing a regular sequence of monomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13F20

Retrieve articles in all journals with MSC (2010): 13F20


Additional Information

Jeffrey Mermin
Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10244-5
PII: S 0002-9939(10)10244-5
Keywords: Hilbert function, lexicographic ideals
Received by editor(s): July 16, 2007
Received by editor(s) in revised form: October 6, 2009
Published electronically: February 2, 2010
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.